Fingers crossed for Cluj.pm!
- July 11, 2014 2:39 PM
Cluj.pm has submitted a bid to host YAPC::Europe 2015. The deadline was Monday, July 7th, and we couldn't be more anxious to find out next year's host. Fingers crossed for Cluj, everybody!
There are 2 good-looking proposals this year, to quote YAPC::Europe Foundation, our very own and Granada.pm's bid. The YEF Venue Committee will now review the proposals, get some more information from the submitters (if needed), and finally decide which city wins on Friday, August 8th.
As usual, the winner will be announced during YAPC::Europe 2014 in Sofia, so we will have to wait a bit longer for the secret to be unveiled!
All friends of Cluj.pm out there, root for us winning and bringing YAPC::Europe 2015 to Transylvania, Romania. Support Cluj.pm on Twitter and Facebook, or any other channel, tell us why Cluj is the best city and use #yapceucluj and #teamclujpm to show us your love! :-) Let's see who's with us!
A short history of Cluj.pm: facts & figures
- June 24, 2014 1:32 PM
Registration for Monday's event closed last evening
- March 28, 2014 1:32 PM
We're super excited that the number of participants is higher every time we have an event, which is a great thing for our local Perl Mongers community. Once again, the attendance is well above 100 people. Thanks for signing up for the event. Looking forward to meeting you all on Monday, at City Plaza Hotel. Confirmations and schedule will reach your inbox by the end of the day. :)
Go Cluj Perl Mongers Community!
P.S. Don't forget that the event starts at 6:00 pm (registration starting at 5:30 pm)
Cheers, see you there!
Introducing the speakers
- March 25, 2014 1:51 PM
- This edition comes along with a great lineup of speakers. Let's not waste any more time and introduce them:
Guest speakers: Wendy & Liz
- Manager of Dijkmat BV
- Co-organizer of YAPC Europe 2001 in Amsterdam and of several Dutch Perl Workshops
- I love games like Fluxx, Chrononauts en Carcassonne.
- Vegetarian (In case you not know what this is, it does mean: no animals in my food, so no birds, fish, shrimps! I do eat cheese, eggs and yoghurt and I do drink milk: I am pro-abortion.). I hate mushrooms and asparagus.
- Made some interesting modules, to be found at CPAN.
- Co-organiser YAPC::Europe::2001 in Amsterdam
- Chairman of YAPC::Europe::Foundation (YEF)
- Self-educated software developer at the end of his Wanderjahre, who enjoys reading good CPAN modules and taming legacy code
- Writer of code, yeller of words, Sawyer X has been working in and with Perl for longer than he can remember, mostly because his memory is terrible.
- He is a CPAN author, frequent conference speaker, and organizer of Perl Mongers events.
- He's been programming in Perl for more than a year and took part in London Perl Workshop 2012 and YAPC::Europe 2013, where he held a lightning talk as a Perl newbie.
- 7 years' experience in academic debate as a debater, judge and event organizer
- I'm a 29 year old Perl hacker hailing from The Netherlands.
- I've been involved in the Perl community for 5-6 years now, but have been using Perl since around 2001.
- I've written some 60 CPAN modules but I'm also helping maintain various bits of the toolchain such as Module::Build and Test::Harness. Module::Build::Tiny and File::Map are some of the most commonly used modules that I've written.
- I'm a freelance software developer and IT consultant with experience as a network and system administrator.
- Things I do with Perl: GUI applications using wxPerl, database migrations between DBF files, MSSQL, SQLite, MySQL and Postgresql, custom CMS systems using Mojolicious, Template Toolkit, DBIx::Class and Moose.
It's a celebration! Join us for Perl talks & Perl drinks!
- March 11, 2014 5:05 PM
Alright, dear Perl Mongers, we have set everything we need for yet another great anniversary of our local community. Yeeey, we turn 2!
We've got some amazing speakers, like Wendy & Liz (our guest speakers), Mihai, Emil, Sawyer, Mirela, Leon & Arpad. Without further ado, let's introduce the agenda:
Date: 31 March 2014
Time: 6:00 pm; Registration begins at 5:30 pm; Conference starts at 6:00 pm.
Venue: City Plaza - 9 - 13, Sindicatelor Street (Ballroom located at the mezzanine), Cluj Napoca
Guest Speakers: Wendy & Liz
We are pleased to invite you to yet another Cluj Perl Mongers event:
See below the course of events:
17:30 - 18:00 - Registration
18:00 - 18:05 - Opening Notes (5 min)
18:05 - 18:45 - How the Camel is de-cocooning into Camelia (Liz - 40 min)
18:45 - 19:05 - Perl Secret (Mihai Pop-20 min)
19:05 - 19:25 - Coffee Break (20 min)
19:25 - 20:05 - Perl and the Web - A Love Story (Sawyer X - 40 min)
20:05 - 20: 25 - Ancient Perl (Emil Perhinschi-20 min)
20:25 - 20:35 - Break (10 minutes)
20:35 - 21:05 - Protocols on Protocols, beyond web services (Leon Timmermans - 30 min)
21:05 - 21:25 - TIM-fu*%ing-TOWTDI (Mirela Iclodean & Sawyer X - 20 min)
21:25 - 21:35 - Break (10 minutes)
21:35 - 21:55 - Marketing for Perl is relatively easy because Perl is awesome (Wendy - 20 min)
21:55 - 22:05 - Modern Perl desktop apps (Arpad Szasz)
22:05 - 22:10 - Sawyer should not give talks (Sawyer)
22:10 - Closing Notes and after party @ Jaxx
RSVP by registering here: http://bit.ly/clujpm-31march until March 27th. You will receive a confirmation of participation on March 28th.
Note: Schedule and topics are subject to change.
Contact Person: Amalia Pomian, firstname.lastname@example.org - for any information regarding the event
Keep you posted!